Research Repository

Periodic Travelling Waves of Forced FPU Lattices

Fečkan, M and Pospíšil, M and Rothos, VM and Susanto, H (2013) 'Periodic Travelling Waves of Forced FPU Lattices.' Journal of Dynamics and Differential Equations, 25 (3). 795 - 820. ISSN 1040-7294

Full text not available from this repository.

Abstract

In this article, damped Fermi-Pasta-Ulam-type lattices driven by extended external forces are considered. The existence and uniqueness results of periodic travelling waves of the system are presented. The existence and the stability of periodic waves are also computed and discussed numerically. © 2013 Springer Science+Business Media New York.

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science and Health > Mathematical Sciences, Department of
Depositing User: Jim Jamieson
Date Deposited: 12 Nov 2014 19:44
Last Modified: 30 Jan 2019 16:18
URI: http://repository.essex.ac.uk/id/eprint/11554

Actions (login required)

View Item View Item